# SDR IXXA9700006

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 56153282
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LONGERON 24 RIGHT WAS FOUND TO BE CRACKED IN TWO PLACES ADJACENT TO THE BATHTUB FITTING AT FUSELAGE STATION 870.  THE CRACKS WERE STOP DRILLED, REPAIR DOUBLERS FABRICATED AND INSTALLED IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL 53-2-2 AND 51-1-20D.
